# SDR J7SA2020052710001

- Difficulty date: May 10, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N361FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500234
- Aircraft time: 5,502 hours, 3,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHT NOT ARMED CAS MESSAGE REMAINS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN THE "ARM" OR "ON" POSITION. REPLACED FWD EMERGENCY BATTERY WITH "TESTED" UNIT IAW P300 AMM 33-52-01. OPS CHECK GOOD PN 6450LS-00 S/N 000898.
